MathSciNet Relay Station
MathSciNet bibliographic data
MR1207899 (94f:30026) 30C62
Chuaqui, Martin On a theorem of Nehari and quasidiscs. Ann. Acad. Sci. Fenn. Ser. A I Math. 18 (1993), no. 1, 117–124.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement